| Model Number |
26775UF |
| Medical Device Problem Codes |
Flaked (1246); Overheating of Device (1437); Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction is provided in section g2.This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
The device was returned to our us facility on february 25, 2025.It will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id (b)(4), cross reference complaint id (b)(4).This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
It is unknown if the product will be returned for evaluation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id: (b)(4).Cross reference complaint id: (b)(4).This event is filed under internal complaint id: (b)(4).
Event or Problem Description
The event occurred in canada.It was reported: problem of insulation.No negative impact in state of health reported.Cross reference medwatch: 9610617-2025-00239, cross reference medwatch: 9610617-2025-00240.
Additional Manufacturer Narrative
Per investigation by the manufacturing site: the insulation on the hook on the distal side is badly damaged.The most probable root cause of this is that the insulation was damaged by the heal generated at the tip of the electrode.Another cause may be contact with sharp edges of other instruments.Cross reference complaint id (b)(4).Cross reference complaint id (b)(4).This event is filed under internal complaint id (b)(4).